# SDR CA030530011

- Difficulty date: May 15, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303311
- Part serial: 03041H6078
- Condition: Broken
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE FIRST PRODUCTION FLIGHT TEST AT 8,000 FT/250 KTS AND APPROXIMATELY 2.5 PSID IN DESCENT. THE LT SIDE WINDOW SHATTERED.
